# SDR DXTA2022051261660

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0264
- Aircraft time: 1,530 hours, 967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 1597M
- Condition: Discharged
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: LIGHT OVER SEAT #3 AND FLOOR SEGMENT AT SEAT 3 DONT ILLUMINATE WITH EMER LIGHT SWITCH IN ARM AND SHIP BATTERIES OFF.///CORRECTIVE ACTION: REMOVED INOP ZONE 2 EMERGENCY LIGHTING BATTERY PACK PN: CBS28-1 SN: 1597M. INSTALLED CUSTOMER SUPPLIED REPAIRED ZONE 2 EMERGENCY LIGHTING BATTERY PACK PN: CBS28-L SN: 0323M. OPS CHECK GOOD. WORK PERFORMED IAW CE680A AMM 33-50-06.
